# SDR HEEA065858

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N62127
- Make and model: Bell 206L-4
- Aircraft serial: 52023
- Engine: Allsn 250C30P
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 23031219
- Condition: Failed
- Location: Nr 3 & 4
- Part time: 6,149 hours
- Component: 23035178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO CYCLED OUT.  GEARBOX REPAIRED DUE TO CEBA72-3217R-2.  SERIAL NUMBERS REMOVED ARE MP04281 AND MP04370.  REPLACED WITH SERIAL NUMBERS JJ02784 AND JJ02743.
